# SDR DALA13026720126

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,257 hours, 33,785 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER STRUT SKIN, FWD PANEL, RT & LT SPLICE STRAPS, NAC STA 163.50:  REPAIR OF WEAR DAMAGE.  ACCOMPLISHED ERA 096790-14, REV A.
